MathSciNet Relay Station
MathSciNet bibliographic data
MR448139 47B20
Lubin, Arthur Weighted shifts and products of subnormal operators. Indiana Univ. Math. J. 26 (1977), no. 5, 839–845.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement